| Model Number |
SC-6412-3 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient had a red mark on skin due to overheated charger.
Event or Problem Description
It was reported that patient had a red mark on skin due to overheated charger.Additional information was received that the patient was administered with medication and was fully recovered.
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the event of ar-d: 2167: overheating of device or device component was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on all available information, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description